# SDR ASAA2013092896075

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,443 hours, 7,597 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71231997303AB
- Part serial: 2007010413
- Condition: Failed
- Location: Cabin Pressure
- Part time: 25,443 hours, 7,597 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION MODE CONTROLLER LANDING ALT LCD HAS 1 DIGIT NOT FULLY ILLUMINATED.  GROUNDED. REPLACED CABIN PRESSURE SELECTOR MODULE IAW MM 21-31-02. OPS CHECK GOOD.
